# SDR GTIA2025010338644

- Difficulty date: December 30, 2024
- Submitted: January 4, 2025
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 39,153 hours, 17,760 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR PACK 1 REGULATOR FAULT FOLLOWED BY MISTY ODOR, ODOR IN COCKPIT ONLY, NOT DETECTECD BY FLIGHT ATTENDANTS -ACCOMPLISHED TEMP CONTROL TEST ON PACK #1 PER AMM 21-61-00, TEST OK NO FAULT OR DEFECT NOTED AT THIS TIME
